MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 8.5MM TI MULTILOC HUMERAL NAIL LEFT/CANN/195MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 8.5MM TI MULTILOC HUMERAL NAIL LEFT/CANN/195MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.019.195S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a surgery.During the surgery, the multiloc humeral nail was hitting the nail, the cable lock for cable tensioner did not lock while pistol gripping, and the parallel wire guide didn¿t need feed wire through was bent.There were four minutes surgical delay.The procedure outcome was unknown.There was no patient consequence reported.This complaint involves five (5) devices.This report is for (1) 8.5mm ti multiloc humeral nail left/cann/195mm-sterile.This report is 1 of 3 for (b)(4).

Brand Name
8.5MM TI MULTILOC HUMERAL NAIL LEFT/CANN/195MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13170796
Report Number8030965-2022-00098
Device Sequence Number19973823
Product Code HSB
UDI-Device Identifier10886982090058
UDI-Public(01)10886982090058
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.019.195S
Device Catalogue Number04.019.195S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.0 CABLE LCK PIST GRIP CBL TENSIONER; 1.25MM PARALLEL WIRE GUIDE; 1.25MM PARALLEL WIRE GUIDE
Patient SexUnknown